International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 351-354
On finiteness of rings with finite maximal subrings
1Department of Mathematics, Brock University, Ontario, St. Catharines L2S 3A1, Canada
2Sackler Faculty of Exact Sciences, School of Mathematical Sciences, Tel Aviv University, Tel-Aviv 69978, Israel
Received 25 July 1991; Revised 20 January 1992
Copyright © 1993 H. E. Bell and A. A. Klein. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is conjectured that every ring with a finite maximal subring is
finite. We prove this conjecture for -rings.